default-icon

Allergy after accident..

I met an accident on 28 th sep....And have injury below knee in right leg.. Doctor prescribed viltacef (500 mg), enjoflam nd pan 40. On 1st oct i m phasing some allergy in my body..red Rashes in chest, neck nd stomach and many white spot in forehead nd cheeks...I m tensed...now dose is decreased..pls suggest wht to do.
views-icons 50 Views bookmarks-icon 1 Bookmark 1 Share Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

hey, accident has no relation to allergy ,you noticed allegy after accident ,you might be allergic to cef , they have decreased dose ,if still persists they may change drug
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO